中醫藥研究論叢

201.8附子中毒個案分析與文獻探討

 

附子中毒個案分析與文獻探討
Case Series Analysis and Literature Review of Fuzi Poisoning
陳威傑1,5 胡松原2 莊筱梅1,5 曾樹城3 王振宇3 蘇蝏3
李威寰4 蔡嘉一1,4,5 李世滄5*
1 臺中榮民總醫院傳統醫學科,台中,台灣
2 臺中榮民總醫院急診部臨床毒物科,台中,台灣
3 臺中榮民總醫院藥學部,台中,台灣
4 中國醫藥大學中醫學系博士班,台中,台灣
5 中國醫藥大學中醫學院中醫學系,台中,台灣
【摘要】
附子是臨床上經常被使用的中藥,但因為附子含有烏頭類生物鹼的成分,故附子中毒事件並不少見,在2015 年台中榮民總醫院通報附子中毒案件就有三例,因此附子中毒的臨床表徵與發生原因是值得進一步探討。回顧國內外的文獻,附子中毒特色可表現在人體的神經、心血管、腸胃道三大系統;附子中毒原因可來自於誤食、炮製不完全、煎煮時間不夠、劑量過大等等。回溯本三件案例,其臨床表現都是符合附子典型中毒症狀,中毒原因可歸咎於缺乏對於藥物煎煮時間的認識以及可能來自藥物炮製上的不完全。故要減少附子中毒事件的發生率,必須呼籲民眾對使用附子需遵照合格中醫師及中藥師的指示,以降低中毒的風險。
【關鍵詞】
烏頭鹼、藥物不良反應、附子中毒
 
Wei-Chieh Chen1,5 Sung-Yuan Hu2 Hsiao-Mei Chuang1,5
Shu-Cheng Tseng3 Jen-Yu Wang3 Hsu-Ming Su3 Wei-Huan Lee4
Chia-I Tsai1,4,5 Shih-Chang Lee5*
1Department of Traditional Chinese medicine, Taichung Veterans, General Hospital,Taichung, Taiwan
2Division of Clinical Toxicology, Department of Emergency Medicine
3Department of Pharmacy, Taichung Veterans General Hospital, Taichung, Taiwan
4Graduate Institute of Chinese Medicine, College of Chinese Medicine, China Medical University
5School of Chinese Medicine, College of Chinese Medicine, China Medical University
【Summary】
Fuzi is a Chinese herb widely used in clinical practice. However, fuzi poisoning is not uncommon due to its aconitum alkaloids. There are three cases of fuzi poisoning at Taichung Veterans General Hospital in 2015. Therefore,it is worth further exploring the clinical features and causes of fuzi poisoning.Reviewing domestic and international literature, fuzi poisoning results in presentations of neurological, cardiovascular, and gastrointestinal systems as well as edible mistake, inadequately processing, insufficient decocting times and overdoses are common causes. Tracing the history of three poisoning cases with typical presentations after taking Fuzi 30~90 minutes later, they were caused either by insufficient decocting times or use of inadequately processing of Fuzi. In order to reduce the incidence of Fuzi poisoning, we appeal to the people to follow the instruction of their traditional Chinese physician and pharmacist when taking Fuzi to lower the risks of poisoning.
Keywords:Aconitine, adverse drug reaction(ADR), fuzi poisoning